Alert archive / Wyoming / High Wind Watches in 2011
High Wind Watch 28, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind watch at Nov 18, 2011, 3:23 PM MST for Albany County, Laramie County, Wyoming. It took effect at Nov 19, 2011, 3:00 AM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 18, 2011, 3:23 PM MST (22:23 UTC)
- In effect from
- Nov 19, 2011, 3:00 AM MST
- Expired
- Nov 18, 2011, 7:46 PM MST
- In force
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Laramie County, WY
The radar
The Cheyenne radar (KCYS), 50 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.4 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3395 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 174 m²/s²
- 0-3 km storm-relative helicity
- 243 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
857 WWUS75 KCYS 182223 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 323 PM MST FRI NOV 18 2011 ...STRONG WINDS WILL BE POSSIBLE LATER TONIGHT THROUGH EARLY SATURDAY MORNING OVER AND NEAR THE SOUTHERN LARAMIE RANGE... .WESTERLY WINDS WILL BECOME STRONG AFTER MIDNIGHT OVER AND NEAR THE SOUTHERN LARAMIE RANGE AND CONTINUE THROUGH EARLY SATURDAY AFTERNOON. THE STRONG WINDS WILL OCCUR BEHIND A PACIFIC STORM SYSTEM WHICH WILL MOVE ACROSS THE CENTRAL ROCKIES DURING THAT TIME. WIND GUSTS AS HIGH AS 60 MPH WILL BE POSSIBLE OVER THOSE AREAS LATE TONIGHT THROUGH EARLY AFTERNOON SATURDAY. WYZ116-117-190700- /O.NEW.KCYS.HW.A.0028.111119T1000Z-111119T2000Z/ SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...VEDAUWOO...BUFORD...PUMPKIN VINE... HORSE CREEK...HARRIMAN...WHITAKER 323 PM MST FRI NOV 18 2011 ...HIGH WIND WATCH IS IN EFFECT FROM 3 AM MST SATURDAY THROUGH SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM 3 AM MST SATURDAY THROUGH SATURDAY AFTERNOON. * TIMING...WINDS WILL BECOME STRONG AFTER MIDNIGHT AND CONTINUE THROUGH EARLY AFTERNOON SATURDAY. * WINDS...SUSTAINED WINDS WILL BE AT 35 TO 45 MPH WITH GUSTS TO 60 MPH POSSIBLE. * IMPACTS...TRAVEL WILL BE DIFFICULT FOR THOSE WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES ON INTERSTATES 80 AND 25 OVER AND NEAR THE SOUTHERN LARAMIE RANGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ WEILAND
1 follow-up statement
562 WWUS75 KCYS 190246 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 746 PM MST FRI NOV 18 2011 ...STRONG WINDS WILL DEVELOP OVER THE SOUTHERN LARAMIE RANGE LATE TONIGHT THROUGH SATURDAY MORNING... .WEST WINDS WILL BECOME STRONG AFTER MIDNIGHT OVER THE SOUTHERN LARAMIE RANGE AND CONTINUE THROUGH SATURDAY MORNING. THE STRONG WINDS WILL OCCUR BEHIND A PACIFIC STORM SYSTEM WHICH WILL MOVE ACROSS THE CENTRAL ROCKIES. WIND GUSTS AS HIGH AS 60 MPH CAN BE EXPECTED LATE TONIGHT THROUGH EARLY AFTERNOON SATURDAY. WINDS WILL GRADUALLY DECREASE SATURDAY AFTERNOON. WYZ116-117-191500- /O.UPG.KCYS.HW.A.0028.111119T1000Z-111119T2000Z/ /O.NEW.KCYS.HW.W.0050.111119T1000Z-111119T1900Z/ SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...VEDAUWOO...BUFORD...PUMPKIN VINE... HORSE CREEK...HARRIMAN...WHITAKER 746 PM MST FRI NOV 18 2011 ...HIGH WIND WARNING IN EFFECT FROM 3 AM TO NOON MST SATURDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 3 AM TO NOON MST SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...3 AM THROUGH NOON SATURDAY. * WINDS...SUSTAINED WEST WINDS WILL BE AT 35 TO 45 MPH WITH GUSTS TO 60 MPH. * IMPACTS...TRAVEL WILL BE DIFFICULT FOR THOSE WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES ON INTERSTATES 80 OVER THE SOUTHERN LARAMIE RANGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1. && $$ HAHN
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Nov 18, 2:32 PM MST, 51 minutes earlier.
Area forecast discussion, Nov 18, 2:32 PM MST, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
232 PM MST FRI NOV 18 2011
.SHORT TERM...TONIGHT THROUGH SUNDAY...
SNOW...WINDS AND COOLER TEMPERATURES WILL AFFECT MUCH OF THE CWA
THROUGH SUNDAY...ESPECIALLY IN SOUTHEAST WYOMING TONIGHT AND SATURDAY.
A SHORTWAVE TROUGH OVER THE PACIFIC NORTHWEST EARLY THIS AFTERNOON
WILL MOVE EAST ACROSS THE NORTHERN AND CENTRAL ROCKIES AND FILL
THROUGH SATURDAY. THE SURFACE LOW WAS CURRENTLY MOVING INTO NORTHEAST
COLORADO AND WILL SLOWLY MOVE SOUTHEAST THROUGH SATURDAY. THE 300 MB
JET WILL MOVE ACROSS CENTRAL OR SOUTHERN WYOMING DURING THAT TIME
AND WILL RIDE OVER THE BOUNDARY LAYER UPSLOPE. THE FAVORABLE LIFT
AND MOISTURE WILL PRODUCE ACCUMULATING SNOW OVER MAINLY THE NORTH
AND WEST PARTS OF THE CWA TONIGHT AND SATURDAY MORNING. SATELLITE
CLOUD TOPS CONTINUE TO COOL UPSTREAM OF THE CWA AND SNOW HAS BEEN
FALLING OVER MUCH OF WESTERN AND NORTHERN WYOMING SINCE THE MORNING
HOURS. SOME OF THE SNOWFALL IN THOSE AREAS HAS BEEN HEAVY WITH RATES
OF ONE TO TWO INCHES PER HOUR. THE BAROCLINIC CLOUD BAND AND SNOW
WILL SAG SLOWLY SOUTHEAST AND PRODUCE THE SNOW OVER THE WESTERN
AND NORTHERN PARTS OF OUR CWA. WILL CONTINUE THE PREVIOUSLY ISSUED
WINTER HIGHLIGHTS FOR THOSE AREAS THROUGH MIDDAY SATURDAY. WINDS
WILL INCREASE LATER TONIGHT AND CONTINUE INTO SATURDAY AFTERNOON
OVER THE CWA..ESPECIALLY THE SOUTH. THE WINDS WILL PRODUCE BLOWING
SNOW MAINLY WEST OF THE LARAMIE RANGE. STRONG SUBSIDENCE MAY ALSO
PRODUCE HIGH WIND CRITERIA WINDS OVER THE SOUTHERN LARAMIE RANGE
AND THE CHEYENNE FOOTHILLS LATE TONIGHT THROUGH EARLY AFTERNOON
SATURDAY. HAVE WENT AHEAD AND ISSUED A LATE FIRST PERIOD HIGH WIND
WATCH FOR THAT AREA FROM 10Z TO 20Z. THE SNOW WILL TAPER OFF BY
SATURDAY AFTERNOON AS THE SYNOPTIC LIFT WEAKENS AND ENDS. THE
WINDS WILL DIMINISH OVER THE CWA SATURDAY EVENING. THE REMAINDER
OF THE FORECAST WILL BE QUIETER WITH SLIGHTLY WARMER TEMPERATURES
BY SUNDAY AND MAINLY OROGRAPHIC SNOWFALL.
.LONG TERM...SUNDAY NIGHT THROUGH FRIDAY...
THE 12Z GFS AND ECMWF SOLUTIONS ARE REMARKABLY SIMILAR TO THE 06Z RUN.
THE 500 MB FLOW WILL BE START THE MEDIUM RANGE PERIOD AS NEAR ZONAL.
A CLOSED MID LEVEL LOW OFF THE SOUTHERN CALIFORNIA COAST WILL OPEN UP
AND DEAMPLIFY AS IT MOVES EAST ACROSS THE FOUR CORNERS MONDAY AND
SOUTHERN PLAINS ON TUESDAY. THE EFFECTS FROM THIS SOUTHERN STREAM
SYSTEM WILL BE MAINLY OROGRAPHIC SNOWFALL FOR THE SNOWY AND SIERRA
MADRE RANGES SUNDAY NIGHT AND MONDAY. THE SNOW WILL TAPER OFF AND
END MONDAY NIGHT WITH DRIER NORTHWESTERLY FLOW IN THE WAKE OF THE
TROUGH. THE NORTH-SOUTH RIDGE AXIS WILL BE CENTERED OVER THE CWA
ON WEDNESDAY AND OVER THE GREAT PLAINS ON THANKSGIVING DAY. THIS
PATTERN SHIFT WILL BACK THE WINDS ALOFT TO SOUTHWESTERLY WELL IN
ADVANCE OF THE NEXT PACIFIC TROUGH COMING ONSHORE. THE 700 MB
PRESSURE GRADIENT TIGHTENS (CRAIG TO CASPER 50 TO 70 DAM) WITH
WESTERLY 700 MB WINDS 50-60 KT FROM 12Z THURSDAY THROUGH 00Z
SATURDAY. A LEE SURFACE TROUGH OVER THE WESTERN NEBRASKA THURSDAY
AND FRIDAY WILL ACCENTUATE THE DOWNSLOPE FLOW...WITH SUSTAINED
WINDS WEST WINDS 25-35 KT GUSTING TO 50 KT OVER MUCH OF SOUTHEAST
WYOMING. HIGH TEMPERATURES MONDAY WILL BE MODERATING WITH 30S AND
40S. TUESDAY THROUGH THANKSGIVING DAY WILL SEE TEMPERATURES 10 TO
15 DEGREES ABOVE NORMAL WITH HIGHS IN THE 40S AND 50S. THE NEXT
PACIFIC COLD FRONT WILL BE MOVING THROUGH WYOMING ON FRIDAY...WITH
AREAS ALONG AND WEST OF THE LARAMIE RANGE ABOUT 10 DEGREES COOLER
FROM THURSDAY/S HIGHS. THESE AREAS WILL ALSO SEE INCREASING CHANCES
FOR MOUNTAIN SNOWS...WITH A RAIN/SNOW MIX FOR THE VALLEYS.
&&
.AVIATION...18Z TAF ISSUANCE...
A COLD FRONT ALIGNED EAST TO WEST ACROSS CENTRAL WYOMING WILL SLOWLY
SAG SOUTHWARD THROUGH THIS EVENING...REACHING SOUTHERN WYOMING TONIGHT.
WESTERLY SURFACE WINDS SOUTH OF THE FRONT WILL BE GUSTING AS HIGH AS
35 KT ACROSS MUCH OF SOUTHEAST WYOMING THROUGH THIS AFTERNOON...WITH
LIGHTER WINDS OVER THE WESTERN NEBRASKA PANHANDLE. THIS WILL RESULT
IN LOWERING CEILINGS THIS AFTERNOON...ESPECIALLY ACROSS THE NORTHERN
AND WESTERN PORTIONS OF THE FORECAST AREA. MVFR CONDITIONS WITH
SNOW SHOWERS WILL BE POSSIBLE AT RAWLINS BY LATE THIS AFTERNOON...
SPREADING EAST AND NORTHEAST TO LARAMIE AND CHADRON BY LATE THIS
EVENING. AFTER 06Z SATURDAY...EXPECT IFR TO LIFR CEILINGS AND
VISIBILITIES AT RAWLINS...LARAMIE AND CHADRON. MVFR CEILINGS WILL
BE POSSIBLE AT ALLIANCE...WITH VFR CEILINGS AND VISIBILITIES AT
SCOTTSBLUFF...SIDNEY AND CHEYENNE.
&&
.FIRE WEATHER...
STRONG WESTERLY SURFACE WINDS AND MILD AND DRY CONDITIONS WILL AFFECT
THE SOUTH PART OF THE CWA THROUGH SUNSET. OTHERWISE...A STORM SYSTEM
WILL PRODUCE PRECIPITATION AND COOLER TEMPERATURES OVER THE CWA THROUGH
SUNDAY. WARMER AND DRIER WEATHER WILL RETURN TO THE CWA FOR NEXT WEEK...
WITH POSSIBLE WINDY CONDITIONS MAINLY ON THANKSGIVING.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...WINTER STORM WARNING FROM 6 PM FRIDAY TO NOON SATURDAY FOR
WYZ101-WYZ102.
WINTER WEATHER ADVISORY FROM 6 PM FRIDAY TO NOON SATURDAY FOR
WYZ103-WYZ104-WYZ105-WYZ109-WYZ110-WYZ111-WYZ112-WYZ113-
WYZ114.
HIGH WIND WATCH FROM 3 AM TO 1 PM SATURDAY FOR WYZ116-WYZ117.
NE...NONE.
&&
SHORT TERM/FIRE WEATHER...WEILAND
LONG TERM/AVIATION...JAMSKIHazardous weather outlook, Nov 18, 10:11 AM MST, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1011 AM MST FRI NOV 18 2011 WYZ101>119-191200- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1011 AM MST FRI NOV 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT WESTERLY SURFACE WINDS WILL GUST AS HIGH AS 50 MPH THROUGH THE LATE AFTERNOON IN AREAS ALONG AND WEST OF THE LARAMIE RANGE. A PACIFIC STORM SYSTEM WILL MOVE ACROSS WYOMING TONIGHT...PRODUCING ACCUMULATING SNOW OVER ALL BUT EXTREME SOUTHEAST WYOMING. WINTER STORM WARNINGS AND ADVISORIES ARE IN EFFECT. 6 TO 10 INCHES OF SNOW IS LIKELY ACROSS THE SIERRA MADRE...SNOWY...AND NORTHERN LARAMIE MOUNTAINS. LOWER ELEVATIONS CAN GENERALLY EXPECTED 3 TO 6 INCHES OF SNOW...ALTHOUGH NORTHERN CONVERSE AND NORTHERN NIOBRARA COUNTIES MAY SEE 8 INCHES OF SNOW. GUSTY WINDS WILL ALSO BE PREVALENT TONIGHT.. PRODUCING BLOWING SNOW AND REDUCED VISIBILITIES. TRAVEL WILL BECOME DIFFICULT ACROSS MUCH OF THE AREA TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SNOW WILL END ACROSS A MAJORITY OF WYOMING SATURDAY MORNING...BUT LIGHT SNOW MAY CONTINUE ACROSS THE SIERRA MADRE AND SNOWY MOUNTAINS WELL INTO SUNDAY. STRONG WINDS MAY DEVELOP SATURDAY. THE STRONGEST WINDS ARE EXPECTED TO BE OVER EASTERN PLATTE COUNTY AND LARAMIE COUNTY...WHICH INCLUDES PORTIONS OF INTERSTATE 80 AND THE CITY OF CHEYENNE. SUSTAINED WINDS OF 40 MPH WITH GUSTS TO 60 MPH WILL BE POSSIBLE. WINDS WILL QUICKLY DECREASE SATURDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT NEEDED TODAY OR TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-191200- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 1011 AM MST FRI NOV 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT A PACIFIC STORM SYSTEM MOVING ACROSS WYOMING TONIGHT...MAY PRODUCE LIGHT SNOW INTO NORTHERN PORTIONS OF THE NEBRASKA PANHANDLE...HOWEVER THE BULK OF THE SNOW FROM THIS STORM SYSTEM SHOULD OCCUR ACROSS WYOMING AND SOUTH DAKOTA. SNOW AMOUNTS WILL MAINLY BE LESS THAN ONE INCH...ALTHOUGH UPWARDS OF 2 INCHES OF SNOW WILL BE POSSIBLE ALONG THE SOUTH DAKOTA BORDER THROUGH SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY LIGHT SNOW WILL BE POSSIBLE NEAR THE SOUTH DAKOTA BORDER SATURDAY MORNING...OTHERWISE HAZARDOUS WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT NEEDED TODAY OR TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WEILAND
In the hours before
Special weather statement, Nov 18, 12:01 PM MST, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1201 PM MST FRI NOV 18 2011 WYZ103>107-109-110-113-115>118-182200- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-UPPER NORTH PLATTE RIVER BASIN- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY- INCLUDING THE CITIES OF...MUDDY GAP...MEDICINE BOW...BORDEAUX... GLENDO...WHEATLAND...CHUGWATER...GUERNSEY...RAWLINS...SINCLAIR... HANNA...ARLINGTON...ELK MOUNTAIN...SARATOGA...ENCAMPMENT... RIVERSIDE...LARAMIE...VEDAUWOO...BUFORD...PUMPKIN VINE... HORSE CREEK...HARRIMAN...WHITAKER...CHEYENNE 1201 PM MST FRI NOV 18 2011 ...STRONG WINDS WILL CONTINUE IN SOME AREAS ALONG AND WEST OF THE LARAMIE RANGE THROUGH THE AFTERNOON... WESTERLY WINDS WILL CONTINUE TO BE SUSTAINED AT 25 TO 35 MPH FOR THE REST OF TODAY IN SOME AREAS ALONG AND WEST OF THE LARAMIE RANGE WITH GUSTS AROUND 50 MPH. AT 1150 AM...THE STRONGEST WIND GUSTS WERE 49 MPH AT ARLINGTON AND THE COLMAN INTERSTATE 25 EXIT JUST NORTH OF WHEATLAND. TRAVELERS ON INTERSTATE 25 BETWEEN THE COLORADO BORDER AND WHEATLAND AND INTERSTATE 80 BETWEEN CHEYENNE AND RAWLINS SHOULD BE PREPARED FOR THE STRONG WINDS AND SUDDEN GUSTS. THOSE WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES WILL BE ESPECIALLY VULNERABLE TO THE STRONG WINDS. WEILAND
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 18, 3:15 AM MST | Winter Storm Warning | CYS | Converse, Niobrara | 25 hr |
| Nov 18, 3:15 AM MST | Winter Weather Advisory | CYS | Albany, Carbon, Converse, Platte | 25 hr |
Nearby
High Wind Watches in Wyoming, 2011Every high wind watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.